User menu

Multivariate Higher-Degree Stochastic Increasing Convexity

Bibliographic reference Denuit, Michel ; Mesfioui, Mhamed. Multivariate Higher-Degree Stochastic Increasing Convexity. In: Journal of Theoretical Probability, Vol. 29, no.4, p. 1599-1623 (2016)
Permanent URL http://hdl.handle.net/2078.1/179329
  1. Belzunce Félix, Ortega Eva-María, Pellerey Franco, Ruiz José M., Variability of total claim amounts under dependence between claims severity and number of events, 10.1016/j.insmatheco.2005.11.009
  2. Chang C.-S., Chao X., Pinedo M., Shanthikumar J.G., Stochastic convexity for multidimensional processes and its applications, 10.1109/9.106151
  3. Chang, C.-S., Shanthikumar, J.G., Yao, D.D.: Stochastic convexity and stochastic Majorization. In: Yao, D.D. (ed.) Stochastic Modeling and Analysis of Manufacturing Systems. Springer, New York (1994)
  4. Denuit Michel, Positive Dependence of Signals, 10.1017/s0021900200007142
  5. Denuit M., Dhaene J., Goovaerts M., Kaas R., Actuarial Theory for Dependent Risks : Measures, Orders and Models, ISBN:9780470016459, 10.1002/0470016450
  6. Denuit Michel, Lefèvre Claude, Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences, 10.1016/s0167-6687(97)00010-3
  7. Denuit, M., Lefevre, C.: Stochastic s-(increasing) convexity. In: Hadjisavvas, N., Martinez-Legaz, J.E., Penot, J.-P. (eds.) Generalized Convexity and Generalized Monotonicity. Springer, New York (2001)
  8. Denuit Michel, Lefèvre Claude, Mesfioui M’hamed, A class of bivariate stochastic orderings, with applications in actuarial sciences, 10.1016/s0167-6687(98)00036-5
  9. Denuit Michel, Lefévre Claude, Mesfioui M'Hamed, Stochastic Orderings of Convex-Type for Discrete Bivariate Risks, 10.1080/03461230050131867
  10. Denuit Michel, Lefèvre Claude, Mesfioui M’hamed, On s-convex stochastic extrema for arithmetic risks, 10.1016/s0167-6687(99)00030-x
  11. Denuit, M., Lefevre, C., Shaked, M.: The s-convex orders among real random variables, with applications. Math. Inequal. Appl. 1, 585–613 (1998)
  12. Denuit Michel, Lefèvre Claude, Shaked Moshe, 10.1023/a:1010054211652
  13. Denuit Michel, Lefèvre Claude, Utev Sergey, GENERALIZED STOCHASTIC CONVEXITY AND STOCHASTIC ORDERINGS OF MIXTURES, 10.1017/s0269964899133023
  14. Denuit Michel M., Mesfioui Mhamed, Generalized Increasing Convex and Directionally Convex Orders, 10.1017/s0021900200006537
  15. Denuit Michel M., Mesfioui Mhamed, Ordering Functions of Random Vectors, with Application to Partial Sums, 10.1007/s10959-012-0402-y
  16. Fernández-Ponce José María, Ortega Eva María, Pellerey Franco, CONVEX COMPARISONS FOR RANDOM SUMS IN RANDOM ENVIRONMENTS AND APPLICATIONS, 10.1017/s0269964808000235
  17. Kaas R., Hesselager O., Ordering claim size distributions and mixed Poisson probabilities, 10.1016/0167-6687(95)00023-l
  18. Meester Ludolf E., Shanthikumar J. George, Regularity of Stochastic Processes: A Theory Based on Directional Convexity, 10.1017/s0269964800002965
  19. Nelsen, R.B.: An Introduction to Copulas, 2nd edn. Springer, New York (2006)
  20. Ortega Eva María, Alonso José, Recent issues on stochastic directional convexity, and new results on the analysis of systems for communication, information, time scales and maintenance, 10.1002/asmb.1989
  21. Ortega Eva María, Alonso José, Ortega Isabel, Stochastic comparisons of mixtures of parametric families in stochastic epidemics, 10.1016/j.mbs.2012.12.006
  22. Shaked Moshe, Shanthikumar J. George, Stochastic Convexity and Its Applications, 10.2307/1427398
  23. Shaked Moshe, Shanthikumar J.George, Temporal stochastic convexity and concavity, 10.1016/0304-4149(87)90002-0
  24. Shaked Moshe, Shanthikumar J. George, Parametric stochastic convexity and concavity of stochastic processes, 10.1007/bf00049305
  25. Stochastic Orders, ISBN:9780387329154, 10.1007/978-0-387-34675-5